# SDR USAA001979

- Difficulty date: November 22, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, FS 663.75 AT CUTOUT FOR NR 1 STRINGER.  INSTALLED REPAIR PER SRM 53-00-07 FIG 207 SHT 6.  (M)
